# SDR MALA050490

- Difficulty date: June 20, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 19,066 hours, 20,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Part number: 7253721459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSP, FOUND GALLEY TRACK AND PROFILE 7253721-495 CORRODED AND WILL BE REPLACED IAW SRM 51-40-21/22/27. RE:EAMS WORK ORDER 212304 TASK 2576.
